Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 1497867, 17 pages
https://doi.org/10.1155/2017/1497867
Research Article

On Some Relations between Accretive, Positive, and Pseudocontractive Operators and Passivity Results in Hilbert Spaces and Nonlinear Dynamic Systems

Institute of Research and Development of Processes IIDP, Faculty of Science and Technology, University of the Basque Country, P.O. Box 644 de Bilbao, Barrio Sarriena, Leioa, 48940 Bizkaia, Spain

Correspondence should be addressed to M. De la Sen; sue.uhe@nesaled.leunam

Received 8 June 2017; Accepted 21 August 2017; Published 4 October 2017

Academic Editor: Seenith Sivasundaram

Copyright © 2017 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Vidyasagar, Nonlinear Systems Analysis, Prentice Hall Inc, Englewood Cliffs, NJ, USA, 1993.
  2. B. Brogliato, R. Lozano, B. Maschke, and O. Egeland, Dissipative Systems Analysis and Control. Theory and Application, Springer, Berlin, Germany, 2007.
  3. M. de la Sen, “Stability of composite systems with an asymptotically hyperstable subsystem,” International Journal of Control, vol. 44, no. 6, pp. 1769–1775, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. De la Sen, S. Alonso-Quesada, and A. Ibeas, “On the asymptotic hyperstability of switched systems under integral-type feedback regulation Popovian constraints,” IMA Journal of Mathematical Control and Information, vol. 32, no. 2, pp. 359–386, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. De la Sen, “Asymptotic hyperstability under unstructured and structured modeling deviations from the linear behavior,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 7, no. 2, pp. 248–264, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Megretski, “Lyapunov Functions and Storage Functions,” in Massachusetts Institute of Technology, Lecture 5, 6.243j, 2003. View at Google Scholar
  7. I. D. Landau, Adaptive Control: The Model Reference Approach, Marcel Dekker, New York, NY, USA, 1979. View at MathSciNet
  8. V.-M. Popov, Hyperstability of Control Systems, Springer, New York, NY, USA, 1973. View at MathSciNet
  9. A. Baños and A. Barreiro, Reset control systems, Advances in Industrial Control, Springer, London, UK, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Feintuch, Robust control theory in Hilbert space, vol. 130 of Applied Mathematical Sciences, Springer, Berlin, Germany, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. J. Moylan and D. J. Hill, “Stability Criteria for Large-Scale Systems,” IEEE Transactions on Automatic Control, vol. 23, no. 2, pp. 143–149, 1978. View at Publisher · View at Google Scholar · View at Scopus
  12. A. L. Fradkov, “Passification of non-square linear systems and feedback Yakubovich-Kalman-Popov Lemma,” European Journal of Control, vol. 9, no. 6, pp. 577–586, 2003. View at Publisher · View at Google Scholar · View at Scopus
  13. N. Kottenstette and P. J. Antsaklis, “Relationships between positive real, passive dissipative, & positive systems,” in Proceedings of the 2010 American Control Conference, ACC 2010, pp. 409–416, July 2010. View at Scopus
  14. M. De la Sen, “Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 621–650, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. W. P. Heath, J. Carrasco, and M. de la Sen, “Second-order counterexamples to the discrete-time Kalman conjecture,” Automatica. A Journal of IFAC, the International Federation of Automatic Control, vol. 60, pp. 140–144, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. V. Berinde, “Iterative approximation of fixed points,” Lecture Notes in Mathematics, vol. 1912, pp. 1–338, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. X. Qin and L. Wang, “On asymptotically quasi-φ-nonexpansive mappings in the intermediate sense,” Abstract and Applied Analysis, vol. 2012, Article ID 636217, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. J. K. Kim, X. Qin, and S. Y. Cho, “Convergence theorems on asymptotically pseudocontractive mappings in the intermediate sense,” Fixed Point Theory and Applications, vol. 2010, Article ID 186874, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. M. De la Sen, “On best proximity points for pseudocontractions in the intermediate sense for non-cyclic and cyclic self-mappings in metric spaces,” Fixed Point Theory and Applications, 2013:146, 24 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. De la Sen, “Fixed and best proximity points of cyclic jointly accretive and contractive self-mappings,” Journal of Applied Mathematics, Article ID 817193, Art. ID 817193, 29 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. Bnouhachem, “Strong convergence algorithm for split equilibrium problems and hierarchical fixed point problems,” The Scientific World Journal, vol. 2014, Article ID 390956, 12 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  22. S. S. Boiko, V. K. Dubovoj, B. Fritsche, and B. Kirstein, “Contractive operators, defect functions and scattering theory,” Ukrainian Mathematical Journal, vol. 49, no. 4, pp. 481–489, 1997. View at Google Scholar
  23. D. Thakkar and R. Das, “Topological stability of a sequence of maps on a compact metric space,” Bulletin of Mathematical Sciences, vol. 4, no. 1, pp. 99–111, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. M. Mursaleen and K. J. Ansari, “On the stability of some positive linear operators from approximation theory,” Bulletin of Mathematical Sciences, vol. 5, no. 2, pp. 147–157, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. W. A. Kirk and N. Shahzad, “Continuation methods in certain metric and geodesic spaces,” Bulletin of Mathematical Sciences, vol. 6, no. 2, pp. 311–323, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. M. de la Sen and A. Ibeas, “On the global asymptotic stability of switched linear time-varying systems with constant point delays,” Discrete Dynamics in Nature and Society. An International Multidisciplinary Research and Review Journal, Article ID 231710, Art. ID 231710, 31 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. S. A. Mohiuddine, J. M. Rassias, and A. Alotaibi, “Solution of the Ulam stability problem for Euler-Lagrange-Jensen k-quintic mappings,” Mathematical Methods in the Applied Sciences, vol. 40, no. 8, pp. 3017–3025, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  28. J. Garcia-Falset and S. Reich, “Zeroes of accretive operators and the asymptotic behavior of nonlinear semigroups,” Houston Journal of Mathematics, vol. 32, no. 4, pp. 1197–1225, 2006. View at Google Scholar · View at MathSciNet
  29. M. de la Sen, “Preserving positive realness through discretization,” Positivity. An International Journal devoted to the Theory and Applications of Positivity in Analysis, vol. 6, no. 1, pp. 31–45, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. C. Batlle, “Passive Control Theory. Parts I-II,” in II Eurocon/ Geoplex Summer School on Modelling and Control of Complex Dynamic Systems, Bernitoro, Italy, 2005. View at Google Scholar
  31. L. Duan and C. Huang, “Existence and global attractivity of almost periodic solutions for a delayed differential neoclassical growth model,” Mathematical Methods in the Applied Sciences, vol. 40, no. 3, pp. 814–822, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. J.-W. Xiao, M.-J. Hu, Y.-W. Wang, and W.-H. Chen, “Impulsive positive observers and dynamic output feedback stabilization of positive linear continuous systems,” International Journal of Robust and Nonlinear Control, 2016. View at Publisher · View at Google Scholar · View at Scopus
  33. H. Trinh, D. C. Huong, L. V. Hien, and S. Nahavandi, “Design of Reduced-Order Positive Linear Functional Observers for Positive Time-Delay Systems,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 64, no. 5, pp. 555–559, 2017. View at Publisher · View at Google Scholar
  34. M. De la Sen, “Sufficiency-type stability and stabilization criteria for linear time-invariant systems with constant point delays,” Acta Applicandae Mathematicae, vol. 83, no. 3, pp. 235–256, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. H. J. Marquez and C. J. Damaren, “On the design of strictly positive real transfer functions,” IEEE Transactions on Circuits and Systems. I. Fundamental Theory and Applications, vol. 42, no. 4, pp. 214–218, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. A. Znidi, K. Dehri, and A. S. Nouri, “Discrete variable structure model reference adaptive control for non strictly positive real systems using only I/O measurements,” Lecture Notes in Electrical Engineering, vol. 411, pp. 98–113, 2017. View at Publisher · View at Google Scholar · View at Scopus
  37. A. Ferrante and L. Ntogramatzidis, “Solvability conditions for the positive real lemma equations in the discrete time,” IET Control Theory Applications, 2017. View at Google Scholar
  38. A. Li, G. Liu, Y. Luo, and X. Yang, “An indirect Lyapunov approach to robust stabilization for a class of linear fractional-order system with positive real uncertainty,” Journal of Applied Mathematics and Computing, pp. 1–17, 2017. View at Publisher · View at Google Scholar · View at Scopus